# SDR VTZA97714

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6312 - IAD-JFK - ABORTED TAKEOFF DUE TO EMERGENCY LIGHTS WARNING ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND LIGHTS FUNCTIONING NORMALLY, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
